# SDR NSVA201094

- Difficulty date: June 8, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N190WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4190
- Aircraft time: 5,217 hours, 52,220 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 860TS09Y00
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR FAILED TO RETRACT ON T/O.  AMBER LIGHT IN HANDLE & RED GEAR DOOR LIGHTS ILLUMINATED.  AIRCRAFT FERRIED FROM ORD TO ALB FOR MAINTENANCE.  MAINTENANCE RETRIEVED CODES FROM PSEU AND SWUNG GEAR MANY TIMES AND COULD NOT DUPLICATE THIS DISCREPANCY.  A LANDING GEAR SELECTOR VALVE RESISTANCE CHECK WAS DONE PER A TECH REPS REQUEST AND FOUND TO BE SATISFACTORY.  THE LANDING GEAR SELECTOR (HANDLE ASSY) WAS CHANGED AND THE GEAR SWUNG MANY MORE TIMES WITH NO DISCREPANCIES.  AIRCRAFT WAS RELEASED TO SERVICE.
